# SDR SWAA2022081120503

- Difficulty date: June 19, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib Doubler
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB REMOVABLE L/E 331B RIB #4 IS CRACKED / [01] REMOVED AND REPLACED #4 RIB ON L/H HORIZONTAL STAB. REMOVABLE L/E #331B IAW SRM 51-40-01-0G-0 PARA. 4.;[02] REFERANCE DWG 186A1001 FOR FASTENER CALLOUT;[03] VERIFIED CORRECTIVE ACTION 1 AND 2
